# SDR VNAA202304031111

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 13,088 hours, 11,847 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH ENGINE FAN VIBE OUTSIDE NORMAL OPERATING RANGE DURING T/O, CLIMB, AND CRUISE. REMOVED AND REPLACED R.H. ENGINE FAN BLADE PINS IAW CRJ 900 AMM72-21-02-400-801-A01-PSA. PERFORMED VIBE CHECK IAW AMM71-00-00-720-806-A01. VIBE CHECK GOOD.
